Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

What causes numbness and tingling sensation in the left foot?

User rating for this question
Very Good
Answered by

Neurologist
Practicing since : 2006
Answered : 2053 Questions
Question
Hello I am a 41 yr old male. I am active and still play sports (soccer). Over the last few weeks I have had some symptoms that are concerning. I am having twitches on the right side of my face (cheek area) as well as feeling numbness and tingling in my left foot. Mainly my toes and it is progressively worse after prolonged sitting. The tingling doesn't hurt nor does my face. However, I am even more concerned because over the weekend I fell walking out of into my garage down the stairs. Not sure what happened other than just missed a step. I am not a clumsy person but next thing I know I am on my back on the garage floor. I was not injured but I am worried something is going on. I did not trip on the step or anything. Just went down.
Tue, 17 Apr 2018 in Brain and Spine
 
 
Answered by Dr. Neeraj Kumar 32 minutes later
Brief Answer:
Get examined and evaluated by a neurologist

Detailed Answer:
Hello,
I have gone through your question and understand your concern.
The facial twitching may be hemifacial spasm or partial seizures. The movements needs to be recorded.
The tingling in lower limb may be due to nerve root compression in lumbar region.
Examination maybe required by a neurologist.
Imaging of spine should be done.
Pain modulator drugs like pregabalin or Gabapentin can be taken.
Hope you found the answer helpful.
Do get back to me for further information.
Regards
Dr N Kumar
Neurologist
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor